MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TTL1LYR 16FR10ML 100%SILI UM TRAY

MEDLINE INDUSTRIES INC.; TTL1LYR 16FR10ML 100%SILI UM TRAY
Catalog Number URO170816
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the tip of the syringe used to inflate the urinary catheter balloon broke off into the balloon inflation port.When this was identified, the urinary catheter balloon was deflated via an unidentified method.The urinary catheter was then removed and replaced with a new urinary catheter.No further incident or adverse patient effect was reported.No sample was returned to the manufacturer for evaluation.A root cause for the reported incident could not be determined.Due to the reported need for medical intervention to remove and replace the urinary catheter, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a syringe tip broke off into the urinary catheter's balloon inflation port.

Common Device Name
TTL1LYR 16FR10ML 100%SILI UM TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key8743848
Report Number1417592-2019-00092
Device Sequence Number19314197
Product Code OHR
UDI-Device Identifier10888277862623
UDI-Public10888277862623
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO170816
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2019
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight104